Narrow Results Clear All
Search results for ""
Journal Article > Commentary
Schulmeister L. Clin J Oncol Nurs. 2006;10:35-41.
The author explains how similar product names and labels contribute to medication errors in cancer treatment and shares risk reduction strategies to minimize such mistakes.
External Inquiry into the adverse incident that occurred at Queen's Medical Centre, Nottingham, 4th January 2001.
Toft B. London, England: Department of Health; 2001.
This UK Department of Health report details a series of errors that led to the death of a young man due to wrong route administration of the chemotherapy drug vincristine. The fatality occurred as a result of a socio-technical systems failure at the hospital where he received the injection. The report makes 48 recommendations to help minimize the likelihood of this mistake.
Kadcyla (ado-trastuzumab emtansine): drug safety communication—potential medication errors resulting from name confusion.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; May 6, 2013.
This announcement describes the risk of medication mix-ups associated with the use of an incorrect nonproprietary name for a breast cancer drug.